Hi Cesrabbit and everyone
I've done my 6th radiotherapy session today and all is going ok. All the radiographers are very young but they are really caring and look after me very well. I live near Manchester and I have not been able to find a pharmacy that stocks Accord. My daughter is a pharmacy technician and she tried to get me Accord but couldn't. I have been on anastrozole for 6 weeks and started on Accord and now have got Teva. I did feel very achey last week but have back and neck problems anyway and so cannot really say whether it is the meds or not. It is probably just stress.I thought that my hair had gone very dry and have been paranoid about every hair that has fallen out but my hairdresser has given it a good cut today and she says that it is fine and I must say that it does look a lot better for a decent cut.
I really want to stick it out on anastrozole but I am really worried about the long term side effects but I will also be scared to stop taking it. Although my doctor said that I could always try a different med if need be. Are there any more ladies out there taking anastrozole?
I will sign on here every day as It will be good to share experiences with other ladies in the same position as me. Speak to you all again soon.
Hi all! Glad you had a nice holiday Tweasel. Hope your skin is better soon Jill. Sorry to hear about your hair loss, it may well be stress related - stress can do so much to our bodies. I was shocked at the news of Jackie Collins too, used to read her books - good holiday reading. It really brings home how serious this disease is.
I'm feeling much better after I stopped the Tamoxifen. I have been taking Letrozole for a week and so far so good, just had a few hot flushes and some lower leg cramps but am otherwise ok. I've been back to hospital today for skin patch test. I had a bad reaction to make up last December but cancer got in the way of having this done. I have 41 substances taped to my back so don't know how I'm going to get to sleep tonight! my mum said I look like a Dalek! Hope I will get some answers, it involves another two appointments at the hospital this week - I just can't keep away ha, ha! now.
I know how you are all feeling once treatment ends its just like being left in limbo. It does get easier as each week passes. I don't think there are any moving forward courses near me either. I'm just trying to keep busy and gradually getting my fitness back, but I'm still not sleeping well. I think going back to work helps too. I'm just working a couple of days a week at the moment as I'm still getting tired. Chatting on here keeps me going. It's been miserable weather here today too, I shut the curtains and lit some nice scented candles so am feeling more cosy now! Just need some good shows on TV to keep me occupied!
Hello ladies. I'm just back after 2 weeks in lovely Devon. Had a great time - long walks on the beach with the dog every day, naps every afternoon and way too many cream teas 🙂 I've had no problems following rads, just a very minor itchy rash. Had my follow up appointment earlier today and nothing to be concerned about. Hope all you lovely ladies are well xx
Thanks Anna but there doesn't seem to be anywhere coming up for my area.. the nearest is saying Liverpool which is not an option. Jill hope you're feeling better, it's rubbish the side effects you are having, no wonder you are looking for alternitives. Touch wood I don't seem to be too bad on that front unless the depressing side is due to Letrozole?! I am sick of looking into alternitives, it is such a minefield.. one minute asprin, coffee, bla bla bla then you find something saying something different! I think the obvious things are a healthy diet (with treats!) excersise and weight control. There are so many variations, healthy people getting it etc. There is no sense to why we get it and how to keep it at bay. x
I noticed that some of you mention about feeling unsupported after treatment has finished. Breast Cancer Care have created a service called Moving Forward which aims to continue where active treatment ends. Do please take a look and see if there are any planned services near to where you live. If you have any questions about the service please do contact firstname.lastname@example.org or 0345 077 1895.
Digital Community Officer
Because rads are everyday except weekends, there is an intensity of contact with medical professionals. Helas, part of chemotherapy being so awful, is that I found myself "abandonned" by medical professionals while coping with terrible side-effects. Motion like/pregnancy sickness, mouth sores, hangovers feel without a drop of alcohol, headaches, bowels blocking, rushing to the loo ten times a night, tiredness, foggy chemo brain, not to speak of despairing near total hair loss. I saw my Condultant Oncolgist once, for 30 minutes. I saw the registrar twice for 30 minutes each time. I was feeling awful, yet judged having "moderate side-effects", how did my oncologists know? They must have second sight, given that for my first 3 months chemo - both my oncologists did not bother to see me. Imagine not seing any doctor from the beginning of rads, during treatment, and up to two months afterwards. Abandonned? Well I have some training in that field. I managed to change hospital, but I am totally disillusioned. I EXPECT to be discharged pills in hand, and abandonned. Abandonned - or - FREE?
If you want/need support, advice or reassurance, turn to the Macmillan, Breast Cancer Care, Maggie's!!! They are great!!!